MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (5.5 X 0.38 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PRECISION THIN (5.5 X 0.38 X 18.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003412
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during a medical procedure, the blade broke at the cutting end.It was also reported that the surgeon removed the broken fragments with saline leaving the site free of foreign particles, which resulted in an unknown delay.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.

Brand Name
PRECISION THIN (5.5 X 0.38 X 18.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12341960
Report Number3015967359-2021-01845
Device Sequence Number14405804
Product Code GFA
UDI-Device Identifier04546540046604
UDI-Public04546540046604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model Number2296003412
Device Catalogue Number2296003412
Device Lot Number17233017
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR